Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 137, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 21, 2007, 2:42 PM CDT for Hancock County, Iowa. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 2:42 PM CDT (19:42 UTC)
- Expired
- Jun 21, 2007, 3:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Hancock County, IA
The radar
The Des Moines radar (KDMX), 152 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 2:52 PM CDT | HAIL 1.75 | Corwith, IA | |
| Jun 21, 3:00 PM CDT | HAIL 1.75 | Corwith, IA | |
| Jun 21, 3:00 PM CDT | HAIL 2 | 5 S Corwith, IA | |
| Jun 21, 3:04 PM CDT | HAIL 1.75 | 4 S Corwith, IA | |
| Jun 21, 3:10 PM CDT | HAIL 1.75 | 4 Se Corwith, IA | |
| Jun 21, 3:20 PM CDT | HAIL 1.75 | 4 Se Corwith, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 11:59 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2261 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 211942
SVRDMX
IAC081-212030-
/O.NEW.KDMX.SV.W.0137.070621T1942Z-070621T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
242 PM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 330 PM CDT
* AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
PAIR OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
BRITT TO 11 MILES SOUTHWEST OF BRITT...OR ALONG A LINE EXTENDING
FROM 28 MILES SOUTH OF BLUE EARTH TO 36 MILES NORTH OF FORT
DODGE...AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BRITT BY 305 PM CDT...
BRITT BY 310 PM CDT...
GARNER BY 330 PM CDT...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.
LAT...LON 4325 9398 4325 9352 4299 9351 4292 9349
4292 9397
$$
MOYER3 follow-up statements
000
WWUS53 KDMX 211956
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
255 PM CDT THU JUN 21 2007
IAC081-212030-
/O.CON.KDMX.SV.W.0137.000000T0000Z-070621T2030Z/
HANCOCK IA-
255 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HANCOCK COUNTY...
AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WODEN TO CORWITH...OR
ALONG A LINE EXTENDING FROM 29 MILES SOUTH OF BLUE EARTH TO 35 MILES
NORTH OF FORT DODGE...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WODEN BY 305 PM CDT...
KANAWHA BY 310 PM CDT...
BRITT BY 315 PM CDT...
CRYSTAL LAKE BY 320 PM CDT...
KLEMME...GARNER AND GOODELL BY 330 PM CDT...
THIS IS A DANGEROUS STORM...ESPECIALLY BETWEEN CORWITH AND BRITT.
IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.
AT 252 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED AT THE CORWITH POST
OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.
LAT...LON 4325 9398 4325 9352 4299 9351 4292 9349
4292 9397
$$
PODRAZIK/MOYER000
WWUS53 KDMX 212015
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
315 PM CDT THU JUN 21 2007
IAC081-212030-
/O.CON.KDMX.SV.W.0137.000000T0000Z-070621T2030Z/
HANCOCK IA-
315 PM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SOUTHERN HANCOCK COUNTY...
AT 313 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
GOLF BALL SIZE HAIL WAS LOCATED NEAR CORWITH...OR ABOUT 33 MILES
NORTHEAST OF FORT DODGE...MOVING SOUTHEAST AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KANAWHA BY 330 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.
LAT...LON 4313 9352 4312 9351 4299 9351 4292 9349
4292 9397 4312 9397
$$
MOYER000
WWUS53 KDMX 212030
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
331 PM CDT THU JUN 21 2007
IAC081-212041-
/O.EXP.KDMX.SV.W.0137.000000T0000Z-070621T2030Z/
HANCOCK IA-
331 PM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HANCOCK COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 330 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHERN IOWA.
LAT...LON 4313 9352 4312 9351 4299 9351 4292 9349
4292 9397 4312 9397
$$
MOYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:03 AM CDT, 10 hours 39 minutes earlier.
Area forecast discussion, Jun 21, 4:03 AM CDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 403 AM CDT THU JUN 21 2007 .DISCUSSION... SFC BOUNDARY NOW EXTENDING FROM SOUTHERN MN THROUGH CNTRL SD WITH CONVECTION SCATTERED ACROSS THIS AREA. ACTIVITY HAS BEEN PERSISTENT OVER SE MN WHILE ONSET WAS DELAYED OVER THE DAKOTAS DESPITE EXTREME INSTABILITIES THIS EVENING. THE INTENSIFYING LLJ AND AN UPPER LEVEL SHORT WAVE SPILLING OVER THE MONTANA ROCKIES HAS ALLOWED THE CONVECTION TO BLOSSOM OVER THE PAST HOUR. STRONG MOISTURE TRANSPORT HAS OCCURRED OVER WESTERN IA OVERNIGHT AND THIS REGION HAS BECOME QUITE UNSTABLE WITH MUCAPES NOW OVER 3000 J/KG AND SHOWALTERS AT -9C. CURRENTLY LACKING A TRIGGER TO RELEASE THIS ENERGY THOUGH A FAIR AMOUNT OF ALTO CUMULUS HAS DEVELOPED IN THE REGION. STILL A FAIR AMOUNT OF UNCERTAINTY ON HOW THE NEXT 48 HRS WILL PLAY OUT AS THE BOUNDARY PLACEMENT DURING THE PERIOD IS STILL NOT A GIVEN. THE 00Z SPC 4KM WRF...LATEST RUC AND 00Z GFS ALL SUGGEST THE BOUNDARY WILL SETTLE INTO NORTH CENTRAL IA SOMETIME THIS AFTERNOON WHICH WOULD PLACE THIS AREA UNDER THE HIGHEST RISK FOR CONVECTIVE DEVELOPMENT. UNDER THIS SCENARIO...SEVERE WEATHER WOULD BE LIKELY WITH VERY LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ALL POSSIBLE. OTHER FACTORS INCLUDE THE MCS THAT IS FORMING OVER THE DAKOTAS. THIS ACTIVITY SHOULD EVENTUALLY BECOME ROOTED AND SHOULD DIVE SOUTHEAST TOWARD THE INSTABILITY AXIS AND INTO SOUTHERN MN AND NORTHERN IA. SEE LITTLE THAT WOULD PREVENT THIS COMPLEX FROM BEING SEVERE MUCH OF THE DAY AS IT PUSHES TO THE EAST/SOUTHEAST. WILL MENTION POTENTIAL SEVERE STORMS AND HEAVY RAIN OVER THE NORTHERN HALF FOR TONIGHT. COULD HAVE REPEATED THUNDERSTORMS OVER THE NORTH WITH CONTINUED BACK BUILDING OF STORMS. THE PRIMARY UPPER LEVEL SYSTEM ARRIVES FRIDAY AND WILL PASS SLOWLY OVER CENTRAL IA THROUGH FRIDAY NIGHT. THIS SYSTEM CONTINUES TO APPEAR TO HAVE TROPICAL PROPERTIES WITH STORMS PRODUCING EFFICIENT RAINFALL AND HEAVY RAIN. EXPECT THIS TO BE THE PRIMARY HEAVY RAINFALL EVENT. DID ENTERTAIN THE THOUGHT OF ISSUING A FLASH FLOOD WATCH FOR TONIGHT THROUGH FRIDAY NIGHT OVER THE NORTH BUT WITH UNCERTAINTIES STILL LOOMING...ESPECIALLY FOR THE TODAY/TONIGHT PERIOD...WILL HOLD OFF FOR NOW AND CONTINUE TO MENTION POTENTIAL IN THE HWO. SEVERE WEATHER POSSIBLE MAINLY SOUTH OF INTERSTATE 80 ON FRIDAY WHERE THE HIGHEST INSTABILITIES ARE FORECAST. HAVE ADDED SMALL POPS TO SATURDAY WITH THE SYSTEM SLOW TO DEPART. FOLLOWED NEAR A MAV/MET BLEND ON TEMPERATURES TONIGHT THEN BELOW GUIDANCE ON FRIDAY WITH EXPECTED PRECIPITATION AND CLOUD COVER. NO CHANGES BEYOND SATURDAY. && .AVIATION 21/06Z... UNCERTAINTY CONTINUES AS TO HOW FAR SOUTH THE FRONT WILL SAG INTO IOWA TODAY. WILL KEEP THUNDER MENTION LIMITED TO MCW/FOD/ALO THROUGH FCST PERIOD...MAINLY THIS EVENING. EXCEPTION IS MCW WHERE CONVECTION COULD BE ONGOING THIS MORNING. & .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...KINNEY LONG TERM...DONAVON AVIATION...KINNEY
Hazardous weather outlook, Jun 21, 11:35 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 1135 AM CDT THU JUN 21 2007 IAZ004>007-015>017-023>028-033>039-044>050-057>062-074-075-221100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-MARION-MAHASKA- 1135 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE WEATHER THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...PRIMARILY INCREASING IN COVERAGE THROUGH THE EVENING AND TONIGHT. GOLF BALL SIZED HAIL...80 MPH WINDS AND ISOLATED TORNADOES ARE ALL POSSIBLE BETWEEN 2 PM AND MIDNIGHT. QUARTER SIZED HAIL AND 60 MPH WINDS WILL REMAIN A THREAT AFTER MIDNIGHT. IN ADDITION...HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE. LOCALLY HIGHER AMOUNTS CAN NOT BE RULED OUT. THESE RAINFALL AMOUNTS WHICH MAY FALL OVER A SHORT PERIOD OF TIME COULD PRODUCE LOCAL FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE THREAT FOR VERY HEAVY RAINFALL WILL CONTINUE FRIDAY AND FRIDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TONIGHT THROUGH SATURDAY MORNING OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OVER 5 INCHES ARE EXPECTED. FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS WOULD BE LIKELY IF THESE AMOUNTS VERIFY. A SLIGHT RISK FOR SEVERE WEATHER IS FORECAST FOR FRIDAY AND FRIDAY NIGHT WITH QUARTER SIZED HAIL AND 60 MPH WINDS POSSIBLE. THUNDERSTORMS WILL LINGER INTO EARLY SATURDAY HOWEVER NO SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED AT 1 PM THIS THURSDAY AFTERNOON. SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND TONIGHT ESPECIALLY BETWEEN 3 PM AND MIDNIGHT. ACTIVATION IS POSSIBLE AGAIN OF FRIDAY. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL. IAZ070>073-081>086-092>097-221100- CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 1135 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATER THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH QUARTER SIZED HAIL AND 60 MPH WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK FOR SEVERE WEATHER ON FRIDAY ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. GOLF BALL SIZED HAIL AND 65 MPH WINDS ARE THE PRIMARY THREATS THOUGH AN ISOLATED TORNADO IS POSSIBLE. HEAVY RAINFALL OF 1 TO 3 INCHES IS ALSO A THREAT. THUNDERSTORMS WILL LINGER INTO SATURDAY THOUGH NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ATTENTION EMERGENCY MANAGERS...A CONFERENCE CALL WILL BE CONDUCTED AT 1 PM THIS THURSDAY AFTERNOON. SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. IT MAY ALSO BE REQUIRED FRIDAY AFTERNOON AND EVENING. RAINFALL REPORTS WOULD BE GREATLY APPRECIATED DURING THE PERIOD AS WELL. DONAVON/REV
In the hours before
Local storm report, Jun 21, 2:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
234 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL EMMETSBURG 43.11N 94.68W
06/21/2007 E0.88 INCH PALO ALTO IA BROADCAST MEDIA
&&
13The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:15 AM CDT | Severe Thunderstorm Warning | DMX | Worth | 34 min |
| Jun 21, 2:14 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 61 min |
| Jun 21, 2:16 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto | 44 min |
| Jun 21, 2:40 PM CDT | Severe Thunderstorm Warning | DMX | Palo Alto, Pocahontas | 50 min |
| Jun 21, 3:01 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo | 59 min |
| Jun 21, 3:05 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Wright | 40 min |
| Jun 21, 3:07 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 53 min |
| Jun 21, 3:07 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 38 min |
| Jun 21, 3:23 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 67 min |
| Jun 21, 3:36 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 39 min |
| Jun 21, 3:39 PM CDT | Tornado Warning | DMX | Humboldt, Wright | 36 min |
| Jun 21, 3:52 PM CDT | Severe Thunderstorm Warning | DMX | Greene | 38 min |
| Jun 21, 3:53 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 52 min |
| Jun 21, 3:54 PM CDT | Severe Thunderstorm Warning | DMX | Cass | 51 min |
| Jun 21, 3:55 PM CDT | Tornado Warning | DMX | Butler | 50 min |
| Jun 21, 4:09 PM CDT | Tornado Warning | DMX | Black Hawk | 51 min |
| Jun 21, 4:11 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 49 min |
| Jun 21, 4:13 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas | 47 min |
| Jun 21, 4:14 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 46 min |
| Jun 21, 4:19 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 29 min |
| Jun 21, 4:22 PM CDT | Severe Thunderstorm Warning | DMX | Adair | 53 min |
| Jun 21, 4:31 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 44 min |
| Jun 21, 4:35 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 40 min |
| Jun 21, 4:36 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 54 min |
| Jun 21, 4:53 PM CDT | Tornado Warning | DMX | Story | 37 min |
| Jun 21, 4:56 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 49 min |
| Jun 21, 5:01 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 44 min |
| Jun 21, 5:08 PM CDT | Severe Thunderstorm Warning | DMX | Hardin | 36 min |
| Jun 21, 5:16 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk | 44 min |
| Jun 21, 5:17 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 43 min |
| Jun 21, 5:23 PM CDT | Tornado Warning | DMX | Madison, Warren | 37 min |
| Jun 21, 5:24 PM CDT | Tornado Warning | DMX | Black Hawk | 36 min |
| Jun 21, 5:43 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 47 min |
| Jun 21, 5:49 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 41 min |
| Jun 21, 5:57 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Poweshiek | 63 min |
| Jun 21, 6:11 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur | 49 min |
| Jun 21, 6:36 PM CDT | Severe Thunderstorm Warning | DMX | Wayne | 39 min |
| Jun 21, 6:44 PM CDT | Severe Thunderstorm Warning | DMX | Monroe | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.